MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 SC1 GREY MCAN

MIO; UNO INSET II 80/9 SC1 GREY MCAN
Model Number MMT-975A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, it was reported that the patient's infusion set's tubing came apart from the quick release.Therefore, the patient's highest blood glucose level was 20 mmol/l.The site location was patient's abdomen or arm, and the pump was clipped on her bra or pants.Moreover, the infusion had been used for few hours or a day for some of them.Reportedly, the infusions were stored in the medicine cabinet.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MCAN
MDR Report Key12405966
Report Number3003442380-2021-00412
Device Sequence Number5002947
Product Code FPA
UDI-Device Identifier05705244020429
UDI-Public05705244020429
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2023
Device Model NumberMMT-975A600
Device Lot Number5313465
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/01/2021
Patient Sequence Number1